# SDR UIEA2024020700073

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 116,445 hours, 20,984 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1349C
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO AIRCRAFT SURGING. LOW SPEED REJECT( #2 START VALVE FOUND NOT FULLY CLOSED, NOT ALLOWING ENG TO ACCELERATE, WITHIN NORMAL PARAMETERS. #2 ENG VALVE REPLACED PER AMM 80-11-02. PERF INLET AND EXHAUST INSP PER AMM 72-00-00, NO DEFECTS NOTED. )
